Alert archive / Missouri / Tornado Warnings in 2025

Tornado Warning 11, NWS Kansas City, MO

May 19, 2025Buchanan County, Missouri

NWS Kansas City, MO issued this tornado warning at May 19, 2025, 8:26 PM CDT for Buchanan County, Missouri. It was in force for 19 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2025, 8:26 PM CDT (01:26 UTC)
Expired
May 19, 2025, 8:45 PM CDT
In force
19 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Buchanan County, MO

The radar

The Pleasant Hill radar (KEAX), 113 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 8:32 PM CDTTSTM WND DMG3 Sw Elwood, MOSide of industrial building damaged with wall collapse. Time estimated from radar.
May 19, 8:32 PM CDTTSTM WND DMG5 Ssw Saint Joseph, MODowned wires and power outages near King Hill Road. Time estimated from radar.
May 19, 8:32 PM CDTTORNADO4 Nw Agency, MOStorm survey found evidence of a 4 mile long EF-0 tornado in northern Buchanan County.
May 19, 8:36 PM CDTTSTM WND DMG2 Nw Agency, MOSeveral reports of downed wires and power outages south of St. Joseph. Time estimated from radar.
May 19, 8:36 PM CDTTSTM WND DMG3 Nw Agency, MOSocial media video of a downed tree on power lines in southeast Saint Joseph. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:37 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2025-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2025-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1171 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

794 
WFUS53 KEAX 200126
TOREAX
MOC021-200200-
/O.NEW.KEAX.TO.W.0011.250520T0126Z-250520T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
826 PM CDT Mon May 19 2025

The National Weather Service in Pleasant Hill has issued a

* Tornado Warning for...
  Central Buchanan County in northwestern Missouri...

* Until 900 PM CDT.

* At 826 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Elwood, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  St. Joseph and Agency.

This includes the following highways...
 Interstate 29 between mile markers 39 and 49.
 Interstate 229 between mile markers 0 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3973 9490 3974 9486 3975 9486 3982 9477
      3982 9473 3966 9467 3962 9489 3969 9494
TIME...MOT...LOC 0126Z 236DEG 17KT 3968 9487 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CMS
3 follow-up statements
479 
WWUS53 KEAX 200134
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
834 PM CDT Mon May 19 2025

MOC021-200200-
/O.CON.KEAX.TO.W.0011.000000T0000Z-250520T0200Z/
Buchanan MO-
834 PM CDT Mon May 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN BUCHANAN COUNTY...

At 834 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Agency, or near St. Joseph, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
St. Joseph and Agency.

This includes the following highways...
 Interstate 29 between mile markers 39 and 48.
 Interstate 229 between mile markers 0 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3982 9473 3966 9467 3962 9489 3969 9487
      3974 9486
TIME...MOT...LOC 0134Z 270DEG 26KT 3967 9480 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CMS
396 
WWUS53 KEAX 200139
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
839 PM CDT Mon May 19 2025

MOC021-200200-
/O.CON.KEAX.TO.W.0011.000000T0000Z-250520T0200Z/
Buchanan MO-
839 PM CDT Mon May 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN BUCHANAN COUNTY...

At 838 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Agency, or near St. Joseph, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
St. Joseph and Agency.

This includes the following highways...
 Interstate 29 between mile markers 40 and 46.
 Interstate 229 between mile markers 0 and 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3966 9467 3966 9481 3971 9484 3975 9481
      3978 9471
TIME...MOT...LOC 0138Z 252DEG 30KT 3969 9475 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CMS
262 
WWUS53 KEAX 200145 RRA
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
845 PM CDT Mon May 19 2025

MOC021-200155-
/O.CAN.KEAX.TO.W.0011.000000T0000Z-250520T0200Z/
Buchanan MO-
845 PM CDT Mon May 19 2025

...THE TORNADO WARNING FOR NORTHEASTERN BUCHANAN COUNTY IS
CANCELLED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 900 PM CDT for northwestern
Missouri.

&&

LAT...LON 3966 9467 3966 9481 3971 9484 3975 9481
      3978 9471
TIME...MOT...LOC 0144Z 236DEG 17KT 3971 9471 

$$

CMS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 19, 6:42 PM CDT, 1 hour 44 minutes earlier. Its key messages:

  • Strong to severe thunderstorms, including possible multiple rounds, remain expected today into tonight
  • Flooding, overland and river, remains possible should similar areas experience heavy rainfall from multiple rounds of storms
  • Cooler Temperatures From Mid to Late Week
Area forecast discussion, May 19, 6:42 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
Issued by National Weather Service Lincoln IL
642 PM CDT Mon May 19 2025

.KEY MESSAGES...

- Strong to severe thunderstorms, including possible multiple
  rounds, remain expected today into tonight

- Flooding, overland and river, remains possible should similar
  areas experience heavy rainfall from multiple rounds of storms

- Cooler Temperatures From Mid to Late Week

&&

.DISCUSSION...
Issued at 1245 PM CDT Mon May 19 2025

In anticipation of convective activity quickly increasing after
18z/19z and needing to transition to severe weather ops, this
discussion is earlier than typical and will primarily focus on the
today/tonight time frame.

Unusually high uncertainty lingering late this morning with regards
to the expectation and evolution of the strong to severe storm
threat this afternoon into the evening and overnight. Before
breaking down anticipated evolution and uncertainties, a broad look
at the current environment...

Overnight/early this morning, warm front had remained shunted
southward over the Ozarks versus entering the forecast area, and
even by late this morning the surface warm front (more southerly
wind push) remains fairly diffuse and displaced southward over the
Ozarks. However, 16z surface dewpoint and surface wind analysis
suggests that a relative boundary/warm front is gradually becoming
more apparent across the forecast area from roughly KSTJ/St. Joseph
back SE through KCOU/Columbia, establishing a sizable warm sector.
Forecast area remains broadly covered in stratus, though a few
breaks in cloud cover have begun to appear. Peering upstream, do not
anticipate substantial increase in cloud breaks with
continued/ongoing strong moisture advection, but would certainly
carry ramifications for convection strength. Parent surface low
finds itself elongated and stretching from south-central Nebraska
through Kansas and northwest Oklahoma, resulting in dry lines being
back over those locations. Leading mid-upper level shortwave trough
lifting northward into the Dakotas, with a secondary shortwave riding
down the backside and cross Colorado/northern New Mexico at this
point in time. Associated 500mb/300mb jet streaks rounding the
trough furthering the negative tilt and encroaching the forecast
area.

Environment evolution over the couple hours is fairly high
confidence, but the evolution of convection, once it occurs, is a
bit less so. Ongoing surface/near-surface WAA/moisture advection and
encroaching mid-upper level wave will continue to prime the
environment with increasing SB/MLCAPE values into the 2500-3000 J/kg
neighborhood around and south of a line from KSTJ/KCOU. RAP/HRRR
hodographs continue to depict sweep hodograph curvature through the
low levels and modest elongation above, though recent ACARs
soundings have suggested models are underdoing wind speeds as they
have depicted larger curvature and greater elongation through the
mid levels. This would suggest the opportunity for supercellular
activity and all modes of severe may be greater than RAP/HRRR
suggestions. However, a wild card remains with regards to how
rapidly initial convection grows upscale and congeals into
MCS/linear or at least more destructive interactions. As synoptic
scale lift continues to increase, expectation remains for a weak to
nil cap to establish early this afternoon and would point towards
rapid upscale growth and a limited window for isolated
supercellular activity. Recent HRRR runs supports this with only
brief low level UH tracks before convection rapidly grows upscale.
Do not see any indications this wouldn't be the prevailed solution
with initial convection this afternoon. Hazards would thusly
primarily center around large hail and damaging winds. Certainly
cannot rule out a tornadic threat with the supportive hodograph,
LCLs, etc, but would be limited for the reasons above. Should an
isolated storm or two be able to maintain for a prolonged period of
time though, they could pose substantial threat.

After initial wave of convection, a second round too remains
expected as convection along the dry line back across Kansas grow
upscale and moves eastward into the area. Timing to the KS/MO border
appears roughly around the 8-10pm time frame and becomes more
elevated in nature in the wake of the afternoon convection and as it
moves out ahead of the dry line. Ongoing moisture advection around
the 850mb level and at least moderate mid-level lapse rates may
yield MUCAPE values >1500-2000 J/kg ahead of this activity. Primary
concern would be for damaging winds along with a transient small
hail risk with the more linear orientation and lapse rates look to
become less supportive. While a cold pool may establish, depictions
of this activity moving off ahead of the initiating boundary would
result in unsupportive 0-3km shear vectors and limit any QLCS type
tornadic spin ups.

Yet a third round of convection will be possible as cold frontal
boundary eventually moves into the area overnight, but by this time
a very much worked over atmosphere may be ill able to substantiate
much of a severe risk. Linear convective mode and better 0-3km shear
orientation may yield a leading edge spin up opportunity, but a lot
has to play out prior to this to determine how robust convection may
be with this passage.

Hydrologically speaking, there too remains a flooding threat,
especially given potential for 2-3 rounds of convection over similar
areas. High PWats and fairly deep warm cloud layer depths too play
up the heavy, and efficient, rain potential with these storms.
Headwater and flash flood guidance remains fairly high since the
convection/precipitation last night was not substantial and less
than initially expected. This results in estimated precipitation
amounts of 2" to 4"+ needed to yield overland or river flooding
issues. CAMs continue to suggest possible areas of 4"+, but are
highly dependent on overlap of the rounds of convection, as well as
achieving fairly widespread convective coverage as the CAMs suggest.
Remains difficult to have high confidence in locations at greatest
risk, but currently appear around the Highway 36 to I-70 corridors,
and west of Columbia/Brookfield areas where most robust convection
may be expected.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 642 PM CDT Mon May 19 2025

Another round of showers and storms will affect the area with
MVFR across majority of the area with TSRA at all sites. Timing
of second round of storms for northeastern KS will be 01-05z,
then reaching western MO from 02-06z and will shift eastward
into central MO. Expect MVFR to continue with onset of heavier
precipitation, and may see periods of IFR conditions through
12z. Even a third round of storms possible just after midnight,
but will cover with a PROB30 until it becomes better defined in
the HiRes models. MVFR continues into the morning then clouds
scatter out around noon. Winds will be breezy tonight, then
decreasing overnight. Winds switch to westerly in the morning
and become breezy again for tomorrow afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...
AVIATION...Auten
Hazardous weather outlook, May 19, 3:13 AM CDT, 17 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
313 AM CDT Mon May 19 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-200815-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
313 AM CDT Mon May 19 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Severe thunderstorms are forecast late this afternoon and evening.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

 Lingering thunderstorms are possible Tuesday morning.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 19, 7:48 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
748 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     Hail             1 S Fort Leavenworth    39.34N 94.92W
05/19/2025  M1.25 Inch       Leavenworth        KS   Other Federal

            Time estimated from radar.

&&

CMS
Local storm report, May 19, 7:55 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
755 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     Tstm Wnd Dmg     Oakwood                 39.20N 94.57W
05/19/2025                   Clay               MO   Utility Company

            Downed tree limbs and wires Tracy Avenue.
            Time estimated from radar and dispatch
            report.

&&

CMS
Local storm report, May 19, 7:56 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
756 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Tstm Wnd Dmg     2 WNW La Cygne          38.36N 94.80W
05/19/2025                   Linn               KS   Utility Company

            Downed wires near 2300 Road. Time estimated
            from radar.

&&

CMS
Local storm report, May 19, 8:01 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
801 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Tstm Wnd Dmg     2 WSW Kansas City Kansa 39.11N 94.66W
05/19/2025                   Wyandotte          KS   Utility Company

            Downed wires near 24th Street. Time
            estimated from radar.

&&

CMS
Local storm report, May 19, 8:06 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
806 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     Tstm Wnd Dmg     4 S Wellington          39.08N 93.98W
05/19/2025                   Lafayette          MO   Public

            Downed tree on Route 131 near Route FF. Time
            estimated from radar.

&&

CMS
Local storm report, May 19, 8:17 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
817 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Tstm Wnd Dmg     1 SE Worland            38.18N 94.58W
05/19/2025                   Bates              MO   Fire Dept/Rescue

            Downed trees near Route U near Worland. Time
            estimated from radar.

&&

CMS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:02 PM CDTSevere Thunderstorm WarningEAXHenry28 min
May 19, 7:11 PM CDTTornado WarningEAXHenry18 min
May 19, 7:24 PM CDTSevere Thunderstorm WarningEAXBuchanan36 min
May 19, 7:34 PM CDTSevere Thunderstorm WarningEAXPettis41 min
May 19, 7:42 PM CDTRiver Flood WarningEAXClay, Ray12 hr
May 19, 7:49 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt, Platte41 min
May 19, 7:51 PM CDTTornado WarningEAXPettis24 min
May 19, 8:04 PM CDTSevere Thunderstorm WarningEAXCooper, Howard41 min
May 19, 8:04 PM CDTSevere Thunderstorm WarningEAXPlatte41 min
May 19, 8:22 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Holt and 2 more38 min
May 19, 8:26 PM CDTTornado WarningEAXPlatte14 min
May 19, 8:38 PM CDTSevere Thunderstorm WarningEAXClay, Platte29 min
May 19, 8:51 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXAndrew, Buchanan, Caldwell, Clay, Clinton, DeKalb and 3 more39 min
May 19, 9:03 PM CDTFlash Flood WarningEAXAndrew, Buchanan, Nodaway, Platte3 hr
May 19, 9:17 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston64 hr
May 19, 9:23 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Gentry and 1 more52 min
May 19, 9:59 PM CDTSpecial Weather StatementEAXLivingston31 min
May 19, 10:43 PM CDTAreal Flood WarningEAXBates, Henry12 hr
May 19, 10:48 PM CDTAreal Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Ray12 hr
May 19, 11:45 PM CDTAreal Flood WarningEAXAndrew, Buchanan, Nodaway, Platte10 hr
May 19, 11:54 PM CDTAreal Flood WarningEAXGrundy, Linn, Livingston, Mercer, Sullivan10 hr
May 20, 3:01 AM CDTSpecial Weather StatementEAXPlatte29 min
May 20, 3:28 AM CDTSpecial Weather StatementEAXCass, Clay, Jackson, Platte32 min
May 20, 3:55 AM CDTSpecial Weather StatementEAXClay, Jackson, Lafayette, Ray50 min
May 20, 4:18 AM CDTSpecial Weather StatementEAXCaldwell, Clinton27 min
May 20, 4:28 AM CDTSpecial Weather StatementEAXCaldwell, Carroll, Saline32 min
May 20, 4:59 AM CDTSpecial Weather StatementEAXCarroll31 min
May 20, 9:19 AM CDTRiver Flood WarningEAXRay23 hr

Nearby

Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.